# SDR UHLA201611150492

- Difficulty date: November 15, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 26,429 hours, 17,097 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ARMING HANDLE IS HARD TO MOVE. CLEANED AND LUBED GIRT BAR ATTACHMENT POINTS IAW CMM 52-41-22. OPS CHECK GOOD.
